# SDR USAASB02116

- Difficulty date: June 16, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE FOUND THE EMERGENCY EVACUATION LIGHT ON SEAT ROW 17ABC INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE UNDER SEAT ROW 17ABC.  OPERATIONAL CHECK GOOD.  (M)
